Paxil Withdrawals – Day 7

General 1 Comment

It has now been one week — and I have to say that my doctor was pretty accurate. He told me to wait at least one week before trying to assess whether I should continue without, or return to the medication. It has been a bumpy ride, that is for sure, but in retrospect it wasn’t that bad. Of course, hind sight is 20/20.

I still have The Zaps, but they aren’t that bad and I notice them only occasionally throughout the day. Upset stomach seems to be a persistant ailment, as well as sleep irregularities. Some nights I can’t get to sleep at all. Other nights I’m dead asleep at 9 PM. Crazy stuff.

I have to say that the worst part of withdrawals was/is mood swings. The mood swings are, as I have described before, random emotions of varying degree felt for a period of time. I can definetly see how people think they are going crazy or even fall into depression and dispair.

If you don’t know on an intellectual level why those things are happening to you, and have those around you also understanding, it could serriously impact and damage relationships.

I don’t think I’ll make any more entries about this unless I think it is necessary as time goes on. Thank you all for being patient and reading my tribulations. Tomorrow I promise to start listing more interesting things.